# SDR AALA202311204536

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 1,043 hours, 381 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 147A61051
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT REAR DOOR WILL NOT OPEN FROM OUTSIDE.  REPLACED DAMAGE AFT ENTRY DOOR FUSELAGE HINGE TORQUE TUBE (AALA202311162992). REPLACED UPPER HINGE UPPER (AALA202311201558) AND LOWER GUIDE PLATES (AALA202311204536). PER AMM 52-13-41 AND AMM 20-50-11.**(CLOSED).
